# SDR DALA2024021302118

- Difficulty date: February 10, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 71,838 hours, 23,775 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 L1 DOOR WILL NOT ARM. CORRECTIVE ACTION: C/W MOVED LANYARD OUT OF WAY. OPS CHECK GOOD. (5601942)
